Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 44, NWS Quad Cities, IA

April 10, 20174 counties in Illinois; Des Moines County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 10, 2017, 4:17 AM CDT for 4 counties in Illinois; Des Moines County, Iowa. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2017, 4:17 AM CDT (09:17 UTC)
Expired
Apr 10, 2017, 5:00 AM CDT
In force
43 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Des Moines County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 110 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 4:34 AM CDTHAIL 0.754 S Roseville, ILTIME ESTIMATED BASED ON RADAR.
Apr 10, 4:36 AM CDTTSTM WND DMG2 Ne Sciota, ILBRANCHES ROUGHLY 2 INCHES IN DIAMETER BROUGHT DOWN BY STRONG WINDS, TIME ESTMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

797 
WUUS53 KDVN 100917
SVRDVN
ILC067-071-109-187-IAC057-101000-
/O.NEW.KDVN.SV.W.0044.170410T0917Z-170410T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
417 AM CDT MON APR 10 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hancock County in west central Illinois...
  Henderson County in west central Illinois...
  Warren County in west central Illinois...
  Northern McDonough County in west central Illinois...
  South central Des Moines County in southeastern Iowa...

* Until 500 AM CDT

* At 416 AM CDT, severe thunderstorms were located along a line
  extending from near Carman to near La Harpe, moving east at 75 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Burlington, Monmouth, Bushnell, La Harpe, Dallas City, 
  Stronghurst, Kirkwood, Blandinsville, Prairie City, Carman, 
  Biggsville, Terre Haute, Raritan, Sciota, Colusa, Adrian and 
  Little Swan Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4064 9120 4066 9113 4070 9111 4070 9114
      4072 9116 4072 9118 4071 9118 4072 9120
      4071 9121 4075 9121 4102 9044 4056 9045
      4049 9119
TIME...MOT...LOC 0916Z 251DEG 63KT 4077 9101 4055 9097 

HAIL...1.00IN
WIND...60MPH
 
$$

08
5 follow-up statements
053 
WWUS53 KDVN 100925
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
425 AM CDT MON APR 10 2017

IAC057-100934-
/O.CAN.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Des Moines IA-
425 AM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DES MOINES
COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore the warning has been cancelled.

LAT...LON 4064 9120 4066 9113 4067 9112 4070 9111
      4073 9112 4079 9109 4102 9044 4056 9045
      4049 9119
TIME...MOT...LOC 0924Z 251DEG 63KT 4082 9084 4060 9080 

$$

ILC067-071-109-187-101000-
/O.CON.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
425 AM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN HANCOCK...HENDERSON...WARREN AND NORTHERN MCDONOUGH
COUNTIES...

At 424 AM CDT, severe thunderstorms were located along a line
extending from near Biggsville to near Sciota, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Monmouth, Bushnell, La Harpe, Roseville, Stronghurst, Kirkwood, 
Blandinsville, Good Hope, Prairie City, Carman, Biggsville, Terre 
Haute, Raritan, Sciota, Colusa, Adrian and Burnside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4064 9120 4066 9113 4067 9112 4070 9111
      4073 9112 4079 9109 4102 9044 4056 9045
      4049 9119
TIME...MOT...LOC 0924Z 251DEG 63KT 4082 9084 4060 9080 

HAIL...1.00IN
WIND...60MPH
 
$$

08
476 
WWUS53 KDVN 100934
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
434 AM CDT MON APR 10 2017

ILC067-071-109-187-101000-
/O.CON.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Hancock IL-Henderson IL-Warren IL-McDonough IL-
434 AM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN HANCOCK...SOUTHEASTERN HENDERSON...WARREN AND
NORTHERN MCDONOUGH COUNTIES...

At 433 AM CDT, severe thunderstorms were located along a line
extending from near Monmouth to near Little Swan Lake, moving east at
60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Monmouth, Bushnell, La Harpe, Roseville, Stronghurst, Kirkwood,
Blandinsville, Good Hope, Prairie City, Biggsville, Terre Haute,
Raritan, Sciota, Little Swan Lake, Disco, Walnut Grove, Greenbush,
Coldbrook, Berwick and Media.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4102 9044 4056 9045 4051 9102 4079 9102
TIME...MOT...LOC 0933Z 251DEG 63KT 4086 9067 4064 9063 

HAIL...1.00IN
WIND...60MPH
 
$$

08
151 
WWUS53 KDVN 100940
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
440 AM CDT MON APR 10 2017

ILC067-071-100948-
/O.CAN.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Hancock IL-Henderson IL-
440 AM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK AND
SOUTHEASTERN HENDERSON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore the warning has been cancelled.

LAT...LON 4052 9090 4064 9085 4064 9079 4078 9079
      4080 9078 4102 9044 4056 9045
TIME...MOT...LOC 0938Z 251DEG 63KT 4088 9058 4066 9054 

$$

ILC109-187-101000-
/O.CON.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Warren IL-McDonough IL-
440 AM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR WARREN AND NORTHERN MCDONOUGH COUNTIES...

At 438 AM CDT, severe thunderstorms were located along a line 
extending from near Monmouth to Little Swan Lake, moving east at 60 
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bushnell, Roseville, Good Hope, Prairie City, Sciota, Little Swan 
Lake, Walnut Grove, Greenbush, Coldbrook, Berwick, Ormonde, Ponemah, 
Larchland, Cameron, Scottsburg, and Swan Creek.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4052 9090 4064 9085 4064 9079 4078 9079
      4080 9078 4102 9044 4056 9045
TIME...MOT...LOC 0938Z 251DEG 63KT 4088 9058 4066 9054 

HAIL...1.00IN
WIND...60MPH
 
$$

08
572 
WWUS53 KDVN 100952
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
452 AM CDT MON APR 10 2017

ILC109-187-101000-
/O.CON.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Warren IL-McDonough IL-
452 AM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN WARREN AND NORTHEASTERN MCDONOUGH COUNTIES...

At 452 AM CDT, severe thunderstorms were located along a line
extending from near Galesburg to London Mills, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bushnell, Good Hope, Prairie City, Little Swan Lake, Walnut Grove,
Greenbush, Berwick, Swan Creek, Youngstown, Prairie City Airport,
Cameron and Scottsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4054 9067 4082 9064 4102 9044 4056 9045
TIME...MOT...LOC 0952Z 251DEG 63KT 4094 9033 4072 9029 

HAIL...1.00IN
WIND...60MPH
 
$$

08
091 
WWUS53 KDVN 100955
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
455 AM CDT MON APR 10 2017

ILC109-187-101004-
/O.EXP.KDVN.SV.W.0044.000000T0000Z-170410T1000Z/
Warren IL-McDonough IL-
455 AM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
NORTHEASTERN MCDONOUGH COUNTIES WILL EXPIRE AT 500 AM CDT...

The storms which prompted the warning will move out of the warned 
area at 5 AM. Terefore the warning will be allowed to expire.

LAT...LON 4054 9067 4082 9064 4102 9044 4056 9045
TIME...MOT...LOC 0954Z 251DEG 63KT 4094 9033 4072 9029 

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:43 AM CDT, 34 minutes earlier.

Area forecast discussion, Apr 10, 3:43 AM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
343 AM CDT Mon Apr 10 2017

.SHORT TERM...(Today and Tonight)
ISSUED AT 322 AM CDT Mon Apr 10 2017

Will keep discussion short this morning with active weather
ongoing. The main forecast issues are convective trends/
intensity/coverage in the near term and again this afternoon.

Isolated large hail and strong wind gusts will continue during
the early morning hours. Steep mid level lapse rates and MU CAPE
over 2000 j/kg are supporting strong updrafts with isolated hail
around golfball size. High resolution models indicate the
convection will push east of the area after 7 am. Late this
morning and afternoon, showers and storms are expected to fire
along a cold front in eastern Iowa, then progress eastward through
early evening. Steep mid level lapse rates and sufficient
cape/shear point to more isolated large hail, especially along and
east of the Mississippi River. Bufr forecast soundings also
indicate steep low level lapse rates for a localized strong wind
threat. Any lingering storms will end along the U.S. Highway 20
corridor by late evening.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 322 AM CDT Mon Apr 10 2017

The long term period will feature some periods of active weather
with mainly above normal high temperatures in the 60s to low 70s.
The first window for showers and storms will be Wednesday night
into Thursday. Additional rounds of showers and thunderstorms are
forecast for Friday into Saturday, and possibly again on Sunday.
No significant hydro issues are expected for the rain through
Thursday, but there is some potential for widespread heavy rain
late this week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
ISSUED AT 1141 PM CDT Sun Apr 9 2017

Generally VFR conditions with isolated storms and showers between 10/07Z
and 10/10Z at MLI/BRL terminals are handled with tempo group of possible
brief high end MVFR conditions. South winds of 10 to 20+ MPH with low
level wind shear will shift to the west by 10/10Z with 10 to 20+ MPH
gusts by late morning into the afternoon. There is a chance of showers
and storms to redevelop Monday PM at MLI/BRL terminals which is handled
as vicinity wording.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SHORT TERM...RP Kinney
LONG TERM...RP Kinney
AVIATION...Nichols
Hazardous weather outlook, Apr 9, 3:58 PM CDT, 12 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
358 PM CDT Sun Apr 9 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-102100-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
358 PM CDT Sun Apr 9 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Scattered thunderstorms are expected late this evening and
overnight. There is a low threat for a severe storm with large
hail, mainly over portions of eastern Iowa.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

There is a chance of thunderstorms Monday over portions of
west central Illinois. The threat for severe weather is low.

There is another chance of thunderstorms Friday through Saturday.
It is too early to determine the severe weather potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

In the hours before

Special weather statement, Apr 10, 3:56 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
356 AM CDT MON APR 10 2017

ILC071-073-131-161-187-IAC057-115-100930-
Henderson-Warren-Rock Island-Mercer-Henry-Des Moines-Louisa-
356 AM CDT MON APR 10 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HENDERSON...NORTHERN WARREN...SOUTHEASTERN ROCK ISLAND...MERCER...
WESTERN HENRY...NORTHEASTERN DES MOINES AND SOUTHEASTERN LOUISA
COUNTIES UNTIL 430 AM CDT...

At 354 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Oakville to Oquawka. Movement was
northeast at 50 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Moline, Rock Island, East Moline, Aledo, Oquawka, Orion, Viola,
Woodhull, Millersburg, Matherville, New Boston, Sherrard, Keithsburg
and Reynolds.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 3 and 10.
 Interstate 74 in Illinois between mile markers 4 and 33.
 Interstate 88 near mile marker 1.
 Interstate 280 between mile markers 17 and 18.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4113 9118 4156 9031 4115 9033 4115 9044
      4104 9044 4086 9091
TIME...MOT...LOC 0854Z 233DEG 53KT 4110 9109 4095 9093

08
Local storm report, Apr 10, 4:03 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
403 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     HAIL             HANOVER                 42.25N 90.28W
04/10/2017  E1.00 INCH       JO DAVIESS         IL   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY BROADCAST MEDIA.

&&

RP KINNEY
Local storm report, Apr 10, 4:07 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
407 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             5 E MARTELLE            42.02N 91.26W
04/10/2017  E1.50 INCH       JONES              IA   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY MEDIA. TIME ESTIMATED BY RADAR.

&&

RP KINNEY
Local storm report, Apr 10, 4:10 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
410 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     NON-TSTM WND GST KEOKUK AIRPORT          40.47N 91.43W
04/10/2017  M60 MPH          LEE                IA   AWOS

            FROM AWOS.

&&
Local storm report, Apr 10, 4:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
411 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND GST     KEOKUK AIRPORT          40.47N 91.43W
04/10/2017  E60.00 MPH       LEE                IA   AWOS

            FROM AWOS.

&&
Local storm report, Apr 10, 4:12 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
412 AM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     HAIL             FORT MADISON            40.62N 91.35W
04/10/2017  M1.00 INCH       LEE                IA   TRAINED SPOTTER

&&

PETERS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:44 AM CDTSpecial Weather StatementDVNMercer, Rock Island61 min
Apr 10, 2:45 AM CDTSpecial Weather StatementDVNStephenson30 min
Apr 10, 3:11 AM CDTSevere Thunderstorm WarningDVNJo Daviess34 min
Apr 10, 3:30 AM CDTSpecial Weather StatementDVNStephenson45 min
Apr 10, 3:37 AM CDTSpecial Weather StatementDVNBureau23 min
Apr 10, 3:56 AM CDTSpecial Weather StatementDVNMercer34 min
Apr 10, 4:44 AM CDTSevere Thunderstorm WarningDVNBureau, Putnam12 min
Apr 10, 5:06 AM CDTSpecial Weather StatementDVNPutnam24 min
Apr 10, 10:56 AM CDTSpecial Weather StatementDVNWarren19 min
Apr 10, 11:55 AM CDTSpecial Weather StatementDVNPutnam20 min
Apr 10, 1:01 PM CDTSpecial Weather StatementDVNPutnam14 min
Apr 10, 1:59 PM CDTSpecial Weather StatementDVNMcDonough31 min
Apr 10, 2:19 PM CDTSevere Thunderstorm WarningDVNMcDonough12 min
Apr 10, 4:37 PM CDTSpecial Weather StatementDVNPutnam38 min
Apr 10, 1:07 AM CDTSpecial Weather StatementDVNIowa23 min
Apr 10, 1:31 AM CDTSpecial Weather StatementDVNIowa29 min
Apr 10, 1:43 AM CDTSevere Thunderstorm WarningDVNJohnson32 min
Apr 10, 1:57 AM CDTSevere Thunderstorm WarningDVNJones, Linn33 min
Apr 10, 2:13 AM CDTSpecial Weather StatementDVNCedar32 min
Apr 10, 2:31 AM CDTSpecial Weather StatementDVNJackson44 min
Apr 10, 3:08 AM CDTSpecial Weather StatementDVNLee22 min
Apr 10, 3:34 AM CDTSpecial Weather StatementDVNDes Moines26 min
Apr 10, 3:53 AM CDTSpecial Weather StatementDVNLee22 min
Apr 10, 5:13 AM CDTSpecial Weather StatementDVNVan Buren32 min
Apr 10, 12:20 PM CDTSpecial Weather StatementDVNCedar25 min
Apr 10, 12:21 PM CDTSpecial Weather StatementDVNMuscatine9 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.